I have been taking Effexor XR 225mg for 3 years. I January I spoke to my doctor about adding something to help "lift" my mood. He then increased my Effexor XR to 300mg. After 2 months on the higher dose I really felt no change so my doctor and I decided to go back down to 225mg. I had such terrible withdrawal symptoms after 5 days that my doctor told me to go back up to the 300mg. I have now been on the 300mg dosage again for 7 days. When should I start to feel back to normal again?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.